Optical soliton perturbation with Fokas-Lenells equation using three exotic and efficient integration schemes

Biswas A., Rezazadeh H., Mirzazadeh M., Eslami M., EKİCİ M., Zhou Q., ...More

OPTIK, vol.165, pp.288-294, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 165
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.03.132
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.288-294
  • Keywords: Solitons, Integrability, Fokas-Lenells equation, NONLINEARITY
  • Yozgat Bozok University Affiliated: Yes


The soliton dynamics in optical fibers with Fokas-Lenells equation is illustrated in this paper. Bright, dark and singular soliton solutions are retrieved along with few forms of combo-sollton solutions that also naturally emerged from the three integration schemes applied to the model. The existence criteria of these solitons are also presented. (C) 2018 Elsevier GmbH. All rights reserved.